# SDR R61A201711080818

- Difficulty date: October 10, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 25,728 hours, 20,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 LOWER DOOR BEAM HAS CORROSION AT AFT GIRT BAR MOUNTING ATTACHMENT. BLENDED CORROSION FROM L1 LOWER DOOR BEAM, GREATER THAN 30% LOSS. OUT OF LIMITS REF SRM 53-10-11.  REMOVED L1 LOWER DOOR BEAM REF SRM 51-40-08.LOCATED, DRILLED AND ALODINED L1 BEAM REF SRM 51-40-02 . INSTALLED L1 LOWER DOOR BEAM REF SRM 51-40-08.
